MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/not provided.Sex/gender: unknown/ not provided.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that when lens was being inserted into the eye, it was noticed that the haptic was torn off.There was patient contact but no harm to patient.Another lens, same model and diopter was used for the replacement.No other information was provided.
 
Additional Manufacturer Narrative
Device available for evaluation: yes, device returned to manufacturer on: 11/29/2018, device returned to manufacturer: yes.Device evaluation: the product was returned for investigation and revealed viscoelastic on the surface of the lens indicating that the lens was handled.The lens had a detached haptic (loop detached) that was not received with the product returned.The other haptic (loop) looked in good condition.The reported issue was verified; however, a product quality deficiency could not be determined due to the condition of the lens that was received.Manufacturing record review: manufacturing records were reviewed.The product was manufactured and released according to specifications.A search in complaint history revealed that no similar complaints have been received for this production order number.Labeling review: the labeling review was completed.The directions for use (dfu) adequately provide instructions, precautions, along with warnings for the proper use and handling of the product.Conclusion: based on the results of the investigation, a product quality deficiency could not be determined.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
1700 east st. andrew place
santa ana CA 92705
MDR Report Key8081893
Report Number2648035-2018-01484
Device Sequence Number1500532
Product Code HQL
UDI-Device Identifier05050474530591
UDI-Public(01)05050474530591(17)220630
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2018
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/23/2018
Supplement Date Received by Manufacturer12/17/2018
10/25/2020
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date01/11/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005